# SDR MRKA9515

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 873100252
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EXIT IDENTIFIER LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  (W)
